# SDR DALA13026890950

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1138-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED HOLES ON RT CARGO TRACK BETWEEN STA Y=1138-1155 AT AFT CARGO COMPARTMENT.  REMOVE CARGO TRACK AND CORROSION, MEASURE, REPLACED CARGO TRACK, AND INSTALLED NEW CARGO TRACK IAW SRM 51-10-3, PAR 14, 21, 26, 38, 53,-05 FIG 4C, 51-30-2,51-30-1, 51-30-5.
